# SDR SWIA202161827

- Difficulty date: August 13, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY TCAS ANTENNA DOUBLER FROM FS295.00 TO FS310.00 CORRODED     (C-CHECK RO 10/22/2021)    REPLACED MAIN AVIONICS BAY TCAS ANTENNA DOUBLER FROM FS295 TO FS310 REF DWG SH670-30023 REV. G AND CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
